# SDR R7M2002F00003

- Difficulty date: March 29, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N220CF
- Make and model: Snias AS350B2
- Aircraft serial: 3411
- Engine: Tmeca ARRIEL1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040121910
- Part serial: 25005
- Condition: Inoperative
- Location: Cockpit
- Part time: 253 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZON REFERENCE INDICATOR INOPERATIVE.  DRIFTS 10 DEGREES.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
